Alert archive / Texas / Gale Warnings in 2018

Gale Warning 3, NWS Corpus Christi, TX

April 14, 2018

NWS Corpus Christi, TX issued this gale warning at Apr 14, 2018, 12:15 PM CDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 14, 2018, 12:15 PM CDT (17:15 UTC)
Expired
Apr 14, 2018, 4:00 PM CDT
In force
4 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted.

758 
WHUS74 KCRP 141715 AAA
MWWCRP

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Corpus Christi TX
1215 PM CDT Sat Apr 14 2018

...STRONG TO VERY STRONG OFFSHORE FLOW THIS AFTERNOON...

.Strong to very strong offshore wind will continue this 
afternoon. Frequent gusts to gale force are expected over the 
offshore coastal waters. Conditions will improve significantly 
from west to east this evening.

GMZ270-275-150115-
/O.UPG.KCRP.SC.Y.0037.000000T0000Z-180415T0500Z/
/O.NEW.KCRP.GL.W.0003.180414T1715Z-180414T2100Z/
/O.EXB.KCRP.SC.Y.0039.180414T2100Z-180415T0500Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
1215 PM CDT Sat Apr 14 2018

...GALE WARNING IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
MIDNIGHT CDT TONIGHT...

The National Weather Service in Corpus Christi has issued a Gale
Warning, which is in effect until 4 PM CDT this afternoon. A
Small Craft Advisory has also been issued. This Small Craft
Advisory is in effect from 4 PM this afternoon to midnight CDT
tonight. The Small Craft Advisory is no longer in effect. 

* WINDS...North wind 25 to 30 knots with frequent gusts to gale 
  force.

* WAVES/SEAS...Seas 8 to 10 feet with occasional seas up to 13 
  feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 20 to 33 knots
and/or seas of 7 feet or greater are expected to produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels should avoid
navigating in these conditions. Mariners should pay close
attention to the marine forecast...and consider wind and sea
conditions in planning. 

&&

$$

GMZ230-235-150000-
/O.CON.KCRP.SC.Y.0039.000000T0000Z-180415T0000Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
1215 PM CDT Sat Apr 14 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...North 20 to 25 knots.

* WAVES/SEAS...Bays choppy to rough.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
and/or seas of 7 feet or greater are expected to produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels should avoid
navigating in these conditions. Mariners should pay close
attention to the marine forecast...and consider wind and sea
conditions in planning.

&&

$$

GMZ250-255-150115-
/O.CON.KCRP.SC.Y.0039.000000T0000Z-180415T0500Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
1215 PM CDT Sat Apr 14 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

* WINDS...North 20 to 25 knots with brief gusts to gale force 
  possible.

* WAVES/SEAS...Seas 5 to 7 feet with occasional seas up to 9 
  feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
and/or seas of 7 feet or greater are expected to produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels should avoid
navigating in these conditions. Mariners should pay close
attention to the marine forecast...and consider wind and sea
conditions in planning.

&&

$$

87
1 follow-up statement
639 
WHUS74 KCRP 142034
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
334 PM CDT Sat Apr 14 2018

...STRONG TO VERY STRONG OFFSHORE FLOW THIS AFTERNOON...

.Strong offshore wind will continue late this afternoon through 
early evening. Afterward, conditions will improve significantly 
from west to east.

GMZ270-275-150445-
/O.EXP.KCRP.GL.W.0003.000000T0000Z-180414T2100Z/
/O.EXT.KCRP.SC.Y.0039.180414T2100Z-180415T0600Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
334 PM CDT Sat Apr 14 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT SUNDAY...
...GALE WARNING WILL EXPIRE AT 4 PM CDT THIS AFTERNOON...

* WINDS...North wind 25 to 30 knots. 

* WAVES/SEAS...Seas 8 to 10 feet with occasional seas up to 13 
  feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
and/or seas of 7 feet or greater are expected to produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels should avoid
navigating in these conditions. Mariners should pay close
attention to the marine forecast...and consider wind and sea
conditions in planning. 

&&

$$

GMZ250-255-150300-
/O.EXT.KCRP.SC.Y.0039.000000T0000Z-180415T0300Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
334 PM CDT Sat Apr 14 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS...North 20 to 25 knots. 

* WAVES/SEAS...Seas 5 to 7 feet with occasional seas up to 9 
  feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
and/or seas of 7 feet or greater are expected to produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels should avoid
navigating in these conditions. Mariners should pay close
attention to the marine forecast...and consider wind and sea
conditions in planning.

&&

$$

GMZ230-235-150000-
/O.CON.KCRP.SC.Y.0039.000000T0000Z-180415T0000Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
334 PM CDT Sat Apr 14 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...North around 20 knots.

* WAVES/SEAS...Bays choppy to occasionally rough.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
and/or seas of 7 feet or greater are expected to produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels should avoid
navigating in these conditions. Mariners should pay close
attention to the marine forecast...and consider wind and sea
conditions in planning.

&&

$$

87

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this gale warning went out at Apr 14, 7:03 AM CDT, 5 hours 12 minutes earlier.

Area forecast discussion, Apr 14, 7:03 AM CDT, 5 hours 12 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
703 AM CDT Sat Apr 14 2018

.DISCUSSION...

Update for 12Z aviation cycle.

&&

.AVIATION...

Today - Tonight...VFR. Just a few lingering showers and isolated
thunderstorms this morning across the Coastal Bend and Victoria
Crossroads. Drier air continues to filter in today from the north
with some gusty winds. Skies will begin to clear later this
morning/early afternoon from west to east and remain that way
overnight. High confidence.

&&

.PREVIOUS DISCUSSION... /Issued 453 AM CDT Sat Apr 14 2018/

SHORT TERM (Today through Sunday)...

The stronger cold front has pushed off the coast and man was it a
doozy. Convectively driven outflow in tandem with the frontal
passage yielded winds gusts upwards of 65-70 MPH across parts of the
region. A few more showers, all elevated, continue to develop across
the Brush Country and Coastal Plains this morning with small hail
and a few lightning strikes possible. Otherwise we will begin to dry
out through the remainder of the morning hours as northerly surface
winds bring in a much drier airmass.

The drier airmass and breezy conditions give us pause for concern
for rapid fire growth today across much of the region. We peg the
Brush Country and Rio Grande Plains with a critical fire danger for
today/Red Flag Warning as relative humidity values drop into the 10-
20% range. Currently, per TXDFS, only Webb and La Salle Counties
continue to have cured fuels. The other counties in the warning do
show dry fuels for today even with a little bit of early morning
light rain. Current thinking is that the stronger winds, gusts
upwards of 25-30 MPH, and the very low relative humidity values
should help to compensate for the marginal fuel dryness across the
Brush Country. Elsewhere, excluding Victoria, Calhoun, and Goliad
Counties, we do carry an elevated risk for fire growth today...fuels
are wetter here.

Clear skies and lighter winds should allow for chilly overnight lows
tonight. We look to be at least 10 degrees below average for the
lows. Tomorrow looks pretty amazing as we continue with the
northerly flow as high pressure expands across the region. We warm
up a couple degrees from today but the air remains drier so it'll
feel just wonderful.

Marine Interests...

Small Craft Advisory for all our Middle Texas Coastal Waters today
as strong offshore flow develops in the wake of the cold front. Some
deeper mixing is possible over the offshore Gulf waters which may
allow for a brief period of gale force gusts to develop. Confidence
is low at this time of reaching gales so we keep the SCA in place.
Winds and seas will begin to decrease/subside later this evening
setting up a very nice Sunday over our waters.

LONG TERM (Sunday Night through Friday)...

Dry and sunny weather will continue through at least Monday
before return flow resumes and strengthens toward the middle of
the week. Forecast picture for the end of next week looks
unsettled. Models show significant strength and timing differences
with multiple weak disturbances, so will maintain low pops for
day 7 and 8.

Small craft advisories are possible as return flow strengthens
Tuesday and Tuesday night, otherwise no hazardous weather is
expected through the work week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    77  51  78  53  79  /  20   0   0   0   0
Victoria          72  42  74  44  78  /  20   0   0   0   0
Laredo            81  52  84  55  86  /  10   0   0   0   0
Alice             80  48  81  49  83  /  10   0   0   0   0
Rockport          75  55  75  57  76  /  20   0   0   0   0
Cotulla           79  47  80  50  85  /  10   0   0   0   0
Kingsville        80  49  81  50  82  /  20   0   0   0   0
Navy Corpus       78  59  77  59  77  /  20   0   0   0   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Red Flag Warning until 7 PM CDT this evening For the following
     zones: Duval...Jim Wells...La Salle...Live Oak...McMullen...
     Webb.

GM...Small Craft Advisory until midnight CDT tonight For the
     following zones: Coastal waters from Baffin Bay to Port
     Aransas out 20 NM...Coastal waters from Port Aransas to
     Matagorda Ship Channel out 20 NM...Waters from Baffin Bay
     to Port Aransas from 20 to 60 NM...Waters from Port Aransas
     to Matagorda Ship Channel from 20 to 60 NM.

     Small Craft Advisory until 7 PM CDT this evening For the
     following zones: Bays and Waterways from Baffin Bay to Port
     Aransas...Bays and Waterways from Port Aransas to Port
     O'Connor.

&&

GH/77...AVIATION
Hazardous weather outlook, Apr 14, 6:33 AM CDT, 5 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
633 AM CDT Sat Apr 14 2018

TXZ229>234-239>247-151145-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Kleberg-Nueces-San Patricio-Aransas-Refugio-Calhoun-
633 AM CDT Sat Apr 14 2018

This hazardous weather outlook is for South Texas.

.DAY ONE...Today and Tonight

Red Flag Warning for the Brush Country and Rio Grande Plains.

Elevated fire danger for the Coastal Bend and Coastal Plains.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

GMZ230-235-250-255-270-275-151145-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
633 AM CDT Sat Apr 14 2018

This hazardous weather outlook is for the Middle Texas
Coastal Waters.

.DAY ONE...Today and Tonight

Small Craft Advisory is in effect through today.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Small Craft Advisory conditions possible again Tuesday afternoon
into Tuesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, Apr 14, 9:48 AM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
948 AM CDT SAT APR 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     HAIL             1 SSE KINGSVILLE        27.50N  97.86W
04/14/2018  E0.25 INCH       KLEBERG            TX   EMERGENCY MNGR

            EM REPORTED SMALLER THAN PEA SIZE HAIL NEAR H.M. KING
            HIGH SCHOOL AT THE INTERSECTION OF BRAHMA BLVD AND
            AILSIE AVE.

&&

EVENT NUMBER CRP1800073

KW
Local storm report, Apr 14, 10:11 AM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1011 AM CDT SAT APR 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 AM     HAIL             KINGS CROSSING GOLF COU 27.65N  97.39W
04/14/2018  E0.25 INCH       NUECES             TX   NWS EMPLOYEE

            PEA SIZE HAIL REPORTED ON THE SOUTHSIDE OF CORPUS
            CHRISTI.

&&

EVENT NUMBER CRP1800074

KW
Special weather statement, Apr 14, 10:11 AM CDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1011 AM CDT SAT APR 14 2018

TXZ243-141530-
Nueces-
1011 AM CDT SAT APR 14 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN NUECES COUNTY...

At 1010 AM CDT, a strong thunderstorm was located over Texas A&M
University Corpus Christi, or near Corpus Christi, moving northeast
at 50 mph.

Pea size hail is possible with this storm.

Locations impacted include...
Corpus Christi, Flour Bluff, Corpus Christi Country Club, Christus
Spohn Hospital South, Naval Air Station Cabaniss Field, Texas A&M
University Corpus Christi, Bay Area Medical Center, Waldron Field,
Driscoll Childrens Hospital, Kings Crossing Golf Course and Corpus
Christi Naval Air Station.

LAT...LON 2768 9746 2786 9732 2784 9730 2784 9729
      2785 9728 2780 9720 2761 9732
TIME...MOT...LOC 1510Z 216DEG 44KT 2771 9733

87
Local storm report, Apr 14, 10:15 AM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1015 AM CDT SAT APR 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 AM     HAIL             1 E KINGS CROSSING GOLF 27.66N  97.38W
04/14/2018  E0.25 INCH       NUECES             TX   NWS EMPLOYEE

            LOTS OF PEA SIZE HAIL REPORTED AT BILL WITT PARK NEAR
            CIMIARRON BLVD. AND YORKTOWN BLVD.

&&

EVENT NUMBER CRP1800075

KW
Special weather statement, Apr 14, 10:16 AM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1016 AM CDT SAT APR 14 2018

TXZ231-241-244-141530-
Live Oak-Jim Wells-San Patricio-
1016 AM CDT SAT APR 14 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SAN PATRICIO...
NORTH CENTRAL JIM WELLS AND SOUTHEASTERN LIVE OAK COUNTIES...

At 1016 AM CDT, a strong thunderstorm was located near Midway, or 12
miles west of Mathis, moving northeast at 50 mph.

Pea size hail is possible with this storm.

Locations impacted include...
Mathis, Lake City, Midway, Lagarto, Mount Lucas, Lakeside, Lake
Corpus Christi and Pernitas Point.

LAT...LON 2798 9806 2805 9813 2824 9793 2811 9778
TIME...MOT...LOC 1516Z 235DEG 45KT 2806 9803

87
Local storm report, Apr 14, 11:23 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1123 AM CDT SAT APR 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 AM     MARINE TSTM WIND 2 NNE PORT LAVACA       28.64N  96.61W
04/14/2018  M48 MPH          CALHOUN            TX   MESONET

            VCAT2 REPORTED 42 KT WIND GUST.

0226 AM     TSTM WND GST     ALAMO BEACH             28.58N  96.57W
04/14/2018  M68 MPH          CALHOUN            TX   MESONET

            59 KT WIND GUSTS MEASURED AT ALAMO BEACH

0230 AM     MARINE TSTM WIND 1 ESE PORT O'CONNOR     28.44N  96.40W
04/14/2018  M63 MPH          CALHOUN            TX   MESONET

            PCNT2 OBSERVED 55 KT WIND GUST.

0232 AM     MARINE TSTM WIND 1 S PORTLAND            27.87N  97.32W
04/14/2018  M50 MPH          GMZ230             TX   MESONET

            WILDCAT XWLD WXFLOW SITE OBSERVED 43 KT WIND GUST.

0235 AM     MARINE TSTM WIND 3 SSE GREGORY           27.89N  97.27W
04/14/2018  M43 MPH          SAN PATRICIO       TX   MESONET

            37 KT WIND GUST OBSERVED.

0238 AM     TSTM WND GST     3 N ROCKPORT            28.09N  97.05W
04/14/2018  M57 MPH          ARANSAS            TX   ASOS

            KRKP OBSERVED 49.5 KT WIND GUST.

0242 AM     MARINE TSTM WIND 1 SSE SEADRIFT          28.41N  96.71W
04/14/2018  M47 MPH          CALHOUN            TX   MESONET

            SDRT2 OBSERVED 41 KT WIND GUST.

0242 AM     MARINE TSTM WIND 1 NNW PORT ARANSAS      27.84N  97.07W
04/14/2018  M51 MPH          GMZ230             TX   MESONET

            RTAT2 OBSERVED 44 KT WIND GUST.

0245 AM     MARINE TSTM WIND 1 NW TEXAS A&M CORPUS C 27.72N  97.34W
04/14/2018  M56 MPH          GMZ230             TX   MESONET

            POENISCH PARK WXFLOW SITE OBSERVED 49 KT WIND GUST.

0251 AM     TSTM WND GST     CORPUS CHRISTI NAS      27.69N  97.29W
04/14/2018  M63 MPH          NUECES             TX   ASOS

            NAS CORPUS CHRISTI (KNGP) OBSERVED 55 KT WIND GUST.

0253 AM     MARINE TSTM WIND 1 ESE ARANSAS PASS      27.90N  97.14W
04/14/2018  M51 MPH          ARANSAS            TX   MESONET

            44 KT WIND GUST OBSERVED.

0254 AM     MARINE TSTM WIND 1 E PORT ARANSAS        27.84N  97.04W
04/14/2018  M67 MPH          GMZ255             TX   MESONET

            ANPT2 OBSERVED SUSTAINED WINDS OF 47 KT WITH GUSTS OF
            58 KNOTS

0300 AM     MARINE TSTM WIND 2 NNW PADRE ISLES COUNT 27.63N  97.24W
04/14/2018  M54 MPH          NUECES             TX   MESONET

            PACT2 OBSERVED 47 KT WIND GUST.

0301 AM     MARINE TSTM WIND 2 SE FLOUR BLUFF        27.64N  97.29W
04/14/2018  M47 MPH          NUECES             TX   MESONET

            LAGUNA MADRE WXFLOW SITE OBSERVED 41 KT WIND GUST.

0302 AM     MARINE TSTM WIND 2 S WALDRON FIELD       27.60N  97.30W
04/14/2018  M43 MPH          NUECES             TX   MESONET

            HURRNET OBSERVED 37 KT WIND GUST.

0306 AM     MARINE TSTM WIND PADRE BALLI PARK        27.58N  97.22W
04/14/2018  M52 MPH          GMZ250             TX   NOS

            BOB HALL PIER (MQTT2) OBSERVED 45 KT WIND GUST.

0306 AM     MARINE TSTM WIND 4 NNE CORPUS CHRISTI IN 27.83N  97.49W
04/14/2018  M46 MPH          GMZ230             TX   MESONET

            NUET2 OBSERVED 40 KT WIND GUST.

0307 AM     MARINE TSTM WIND 1 NW PADRE BALLI PARK   27.60N  97.24W
04/14/2018  M44 MPH          NUECES             TX   MESONET

            WEATHER STATION ON NORTH PADRE ISLAND OBSERVED WIND
            GUST OF 38 KT.

0318 AM     MARINE TSTM WIND 7 ENE BAFFIN BAY        27.30N  97.40W
04/14/2018  M45 MPH          GMZ230             TX   MESONET

            BABT2 OBSERVED 39 KT WIND GUST.

0336 AM     MARINE TSTM WIND 3 NNW MALAQUITE BEACH   27.48N  97.32W
04/14/2018  M47 MPH          GMZ230             TX   NOS

            IRDT2 AT THE PADRE ISLAND NATIONAL SEASHORE OBSERVERD
            WIND GUST OF 41 KNOTS

0812 AM     HAIL             VICTORIA                28.82N  96.98W
04/14/2018  E0.25 INCH       VICTORIA           TX   EMERGENCY MNGR

            PEA SIZE HAIL REPORTED ON FM 446, 1 MILE SOUTH OF
            HIGHWAY 77.

0858 AM     HAIL             WOODSBORO               28.24N  97.32W
04/14/2018  U0.00 INCH       REFUGIO            TX   LAW ENFORCEMENT

            SHERIFF OFFICER REPORTED (UNKNOWN SIZE) HAIL SOUTH OF
            WOODSBORO.

0910 AM     HAIL             REFUGIO                 28.31N  97.28W
04/14/2018  E0.50 INCH       REFUGIO            TX   PUBLIC

            PUBLIC REPORTED TO REFUGIO S.O. OF MARBLE SIZE HAIL
            JUST NORTH OF REFUGIO.

0940 AM     HAIL             1 SSE KINGSVILLE        27.50N  97.86W
04/14/2018  E0.25 INCH       KLEBERG            TX   EMERGENCY MNGR

            EM REPORTED SMALLER THAN PEA SIZE HAIL NEAR H.M. KING
            HIGH SCHOOL AT THE INTERSECTION OF BRAHMA BLVD AND
            AILSIE AVE.

1008 AM     HAIL             KINGS CROSSING GOLF COU 27.65N  97.39W
04/14/2018  E0.25 INCH       NUECES             TX   NWS EMPLOYEE

            PEA SIZE HAIL REPORTED ON THE SOUTHSIDE OF CORPUS
            CHRISTI.

1008 AM     HAIL             1 E KINGS CROSSING GOLF 27.66N  97.38W
04/14/2018  E0.25 INCH       NUECES             TX   NWS EMPLOYEE

            LOTS OF PEA SIZE HAIL REPORTED AT BILL WITT PARK NEAR
            CIMIARRON BLVD. AND YORKTOWN BLVD.

&&

EVENT NUMBER CRP1800053 CRP1800050 CRP1800054 CRP1800055 CRP1800056
CRP1800057 CRP1800058 CRP1800059 CRP1800060 CRP1800069 CRP1800061
CRP1800062 CRP1800063 CRP1800064 CRP1800065 CRP1800066 CRP1800067
CRP1800068 CRP1800052 CRP1800051 CRP1800072 CRP1800071 CRP1800070
CRP1800073 CRP1800074 CRP1800075

KW

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 11:46 PM CDTSpecial Weather StatementCRPLa Salle59 min
Apr 14, 12:25 AM CDTSevere Thunderstorm WarningCRPLa Salle, McMullen50 min
Apr 14, 1:00 AM CDTSpecial Weather StatementCRPBee, Goliad, Victoria60 min
Apr 14, 1:14 AM CDTSpecial Weather StatementCRPJim Wells, Live Oak, McMullen, San Patricio46 min
Apr 14, 1:45 AM CDTSevere Thunderstorm WarningCRPAransas, Bee, Calhoun, Goliad, Live Oak, Refugio and 2 more45 min
Apr 14, 1:58 AM CDTSevere Thunderstorm WarningCRPJim Wells, Kleberg, Nueces, San Patricio32 min
Apr 14, 1:59 AM CDTSpecial Marine WarningCRP91 min
Apr 14, 2:29 AM CDTSevere Thunderstorm WarningCRPAransas, Kleberg, Nueces, San Patricio31 min
Apr 14, 2:32 AM CDTSevere Thunderstorm WarningCRPAransas, Calhoun, Refugio28 min
Apr 14, 2:49 AM CDTSpecial Marine WarningCRP86 min
Apr 14, 2:58 AM CDTSpecial Weather StatementCRPAransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio and 1 more62 min
Apr 14, 4:09 AM CDTRed Flag WarningCRPDuval, Jim Wells, La Salle, Live Oak, McMullen, Webb15 hr
Apr 14, 4:12 AM CDTSpecial Marine WarningCRP63 min
Apr 14, 4:16 AM CDTSpecial Weather StatementCRPBee44 min
Apr 14, 8:40 AM CDTSpecial Weather StatementCRPNueces35 min
Apr 14, 8:56 AM CDTSpecial Weather StatementCRPSan Patricio34 min
Apr 14, 9:01 AM CDTSpecial Weather StatementCRPRefugio29 min
Apr 14, 9:21 AM CDTSpecial Weather StatementCRPKleberg24 min
Apr 14, 10:11 AM CDTSpecial Weather StatementCRPNueces19 min
Apr 14, 10:16 AM CDTSpecial Weather StatementCRPLive Oak14 min

Nearby

Gale Warnings in Texas, 2018Every gale warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.